# SDR 04FDEA00676

- Difficulty date: March 16, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug DC-10-10
- Aircraft serial: 46973
- Aircraft time: 46,498 hours, 16,861 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Condition: Incorrect
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

I/B FLAP O/B FITTING BOLT HAS THE INCORRECT BOLT IN THIS POSITION.  *S/D*  MX INSTALLED CORRECT BOLT IN A FOREMENTIONED POSITION.
